I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Triptorelin side effects

User
Posted 18 Jul 2018 at 16:19

Hi all

Thought I would get away with it but the side effects are hitting big time after two months.

Random days of the week I am very very tired, nauseous, headaches, mood swings (luckily less so that before) and REALLY brain foggy. IBS playing havok too which suggests suppressed stress even though I have stopped panicking about dying (too tired for that https://community.prostatecanceruk.org/Scripts/tinymce/plugins/emoticons/img/smiley-laughing.gif).

I've dialled back to three days a week and have taken advice that (even though I am a contractor) I need to tell them the score to ensure they factor my official disability status in to how I am doing and what I need. Law is a bit iffy around disability discrimination against contractors but I'd rather they knew as that way the can't say "you never told us" if I get worse.

I'm trying to exercise, eat well and have power naps. I'm also doing Qui Gong and meditation.

I'm on 100mg Trazodone to help with sleep but I still wake up at 4AM every day which sucks big time.

Any ideas on what else I can do to make life easier?

P

Carpe Prostatem

User
Posted 20 Jul 2018 at 17:21
Just bumping you Pete as I don't know the answer
We can't control the winds - but we can adjust our sails
User
Posted 21 Jul 2018 at 10:32

Cheers Johsan

Carpe Prostatem

 
Forum Jump  
©2018 Prostate Cancer UK